Should I worry about coke causing stroke or heart attack?

Absolutely yes! Cocaine can cause accelerated coronary artery disease (CAD) as well as problems with brain circulation. It's typical to see younger patients with a history of chronic use of Cocaine who have early onset of cad. You should consider stop using and consider being checked out for cad.
Yes. I am assuming you mean Cocaine and not coca-cola. If cocaine, then absolutely yes. Cocaine can cause heart attack (and a quite wicked one at that) through spasm of the coronary arteries. The same thing can happen in the brain causing stroke.

Related Questions

Can spasm & nerve problems cause a stroke or heart attack?

Stroke. No. Spasm and nerve problems involves the peripheral nervous system and musculoskeletal system. A stroke or a heart attack occurs when blood flow to brain or heart is interrupted. I cannot immediately think on a circumstance the two conditions could be related. However, pain in the chest area due heart attack may mimic pain from muscle spasm and viceversa. Always check with your physician. Be well. Read more...
Coronary. Coronary arteries can spasm and if duration long enough damage can be done. If identified during work up there is treatment . Most heart attacks are atherosclerotic and thrombotic. Migraines and headaches can relate to spasm, but brain damage from those is unusual. Read more...

Can having a stroke or heart attack cause erectile dysfunction?

Yes! Often, men who suffer heart attacks or strokes have ed years prior to their stroke or heart attack. All 3 disorders are blood vessel disorders. Stroke is where the brain doesn't get blood, heart attack the heart is not getting blood and ed is where the penis is not getting blood flow. Read more...
Indirectly. Another major cause is a class of medications one always takes following a heart attack called the beta blockers (atenolol, carvedilol, metoprolol, labetolol, etc). This class of blood pressure medicines dramatically reduce the chance of dying from or having future attacks but can often cause erection problems. A dose change may help, and its worth bringing up with your pcp or cardiologist. Read more...